35C05 — 1 articles found.

Counterexamples to the theorem of Parker

C. R. Math. Rep. Acad. Sci. Canada Vol. 22 (2) 2000, pp. 86–91
Vol.22 (2) 2000
O.I. Bogoyavlenskij Details
(Received: 1999-08-20 )
(Received: 1999-08-20 )

O.I. Bogoyavlenskij

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Solutions in closed form, Hydrodynamic and hydromagnetic problems 35C05, 85A30

PDF(click to download): Counterexamples to the theorem of Parker